# SDR DL72W953263

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE OF WING STR CRACKED AT FS 686.5 IN NR 1 FUEL TANK LT WING.  INSTALLED REPAIR PER MM 57-13-0 PG 808.
